A ladder method for linear semi-infinite programming

Liu, Y and Ding, M 2014, 'A ladder method for linear semi-infinite programming', Journal of Industrial and Management Optimization, vol. 10, no. 2, pp. 397-412.


Document type: Journal Article
Collection: Journal Articles

Title A ladder method for linear semi-infinite programming
Author(s) Liu, Y
Ding, M
Year 2014
Journal name Journal of Industrial and Management Optimization
Volume number 10
Issue number 2
Start page 397
End page 412
Total pages 16
Publisher American Institute of Mathematical Sciences
Abstract This paper presents a new method for linear semi-infinite pro- gramming. With the introduction of the so-called generalized ladder point, a ladder method for linear semi-infinite programming is developed. This work includes the generalization of the inclusive cone version of the fundamental theorem of linear programming and the extension of a linear programming lad- der algorithm. The extended ladder algorithm finds a generalized ladder point optimal solution of the linear semi-infinite programming problem, which is ap- proximated by a sequence of ladder points. Simple convergence properties are provided. The algorithm is tested by solving a number of linear semi-infinite programming examples. These numerical results indicate that the algorithm is very efficient when compared with other methods.
Subject Optimisation
Keyword(s) Linear semi-infinite programming
inclusive cone
optimality
ladder algorithm
DOI - identifier 10.3934/jimo.2014.10.397
Copyright notice © American Institute of Mathematical Sciences
ISSN 1553-166X
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 183 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Jan 2014, 13:18:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us